# SDR TRAX200800910

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 12,531 hours, 10,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY AT CABIN ENTRY BULKHEAD BROKEN AND HANGING BY WIRES.  CHANGED EMERGENCY PATH LIGHT ASSY AT THE ENTRY BULKHEAD IAW CRJ 200 AMM 33-51-01.  LIGHT OPS CHECK GOOD.  (S)
